MAUDE Adverse Event Report: Atrium Medical Corporation OASIS; Bottle, Collection, Vacuum

Atrium Medical Corporation OASIS; Bottle, Collection, Vacuum
Model Number 3600-100
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Malfunction

Brand Name
OASIS
Common Device Name
Bottle, Collection, Vacuum
Manufacturer (Section D)
Atrium Medical Corporation
40 continental blvd
merrimack NH
Manufacturer (Section G)
Atrium Medical Corporation
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key50225249
Report Number3011175548-2026-000009
Device Sequence Number13398456
Product Code KDQ
UDI-Device Identifier00650862110012
UDI-Public(01)00650862110012(10)531396(17)290513
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K043140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3600-100
Device Catalogue Number3600-100
Device Lot Number531396
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date08/12/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown